# SDR C2XA01TY030

- Difficulty date: March 4, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 3,835 hours, 2,620 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Part number: 14533997001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE APU FIREWALL HEAT BLANKET WAS FOUND GOUGED AT THE BLEED VALVE MOUNT BRACKET.  MAINTENANCE REMOVED AND REPLACED THE APU FIREWALL HEAT BLANKET IAW EMB-145 SB 145-53-0004.  REPAIR WAS SATISFACTORY, AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF SCHEDULED INSPECTION.
